Reply To: Hospitalised

Home The Candida Forum Candida Questions Hospitalised Reply To: Hospitalised

#98362

Cheesey
Member
Topics: 37
Replies: 245

Thank you for your responses, everyone.

Ruffian;36798 wrote: Funny this popped up today because just last night I had a dizzy spell where I couldn’t walk in a straight line. I had to lay down and let it pass. Then I started craving blue corn chips, so I gave in and ate some. The dizziness left but my itchy ears and candida symptoms got worse. It’s a no win situation sometimes.

My food cravings aren’t really that great and usually pass relatively quickly when they do come about, fortunately for me! Feeling so dizzy and out of it though is certainly one of my least favourite of my die-off symptoms. Just before I told someone I was feeling ill I remember trying to walk as far away from the road as possible so as not to get run over if I went off course or passed out!

lmm;36799 wrote: Sounds like a nasty experience. I don’t take garlic compounds but I know how you can come very unstuck if you don’t increase anti-fungals very slowly. I imagine you overwhelmed your liver at a time of occupational stress (I often reduce my anti-fungals when work is especially exhausting, because stress is hard on the liver and brain). Why not focus on building up or stabilizing your coconut oil doses. It’s taken me some time to build up to 2 x 8 tsps per day, and I’ve found this a good measure of my progress, tolerance and capacity for adding in other stuff.

Len

That’s a great idea, Len. I think I need to take things much more slowly next time and realise I may not see immediate die-off effects – rather that it can take a few days for things to kick in. As far as the liver goes, I am still pretty incapacitated now – 4 days later. I think my game-plan from this point should be to eat well, gets lots of fluids in me, rest a lot and build myself up before taking anymore anti-fungals. I suspect I’ll probably leave it a week or two then, as you say, introduce a regular anti-fungal very slowly.

raster;36800 wrote: Sorry about what I wrote, I thouht you said you were training as far as weight lifting lol, not work training…

-raster

No harm done 🙂

healinglight;36805 wrote: Hi! I too have extreme fatigue sometimes now, but I attribute it to heavy toxicity in the system. Detoxification method of any sort helps me a lot. The reason for your condition may be different, but this could be worth a thought by you.

Yes absolutely I think a significant element of what happened to me was heavy toxicity! I always take a holistic approach to things, though, and so rarely believe there to be a single causation. In this case, it was toxicity coupled with both anxiety and occupational exhaustion.

I am still going to ask for the doctor to run some tests, however! I am particularly interested to ask for a thyroid test and ask for his opinion on what else might be causing this.